# SDR ASAA2017072521458

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 37,149 hours, 11,275 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S NAVIGATIONAL DISPLAY HAS MAP AND VTK FLAG.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61, TASK 836.  FMC OPS NORMAL WITH NO VTK FLAGS NOTED.
